# SDR CALA2017040700877

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,178 hours, 16,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015645
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST.  REPLACED THE LIGHT ASSY AND TESTED NORMAL IAW AMM 33-51-06-902-082, REV 196, & AMM 33-51-06-902-100, REV 196.
